Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-05-22T07:53:11Z
dc.date.available2017-05-22T07:53:11Z
dc.date.issued2015-01
dc.identifier.citationAslan, İ., (2015). An analytic approach to a class of fractional differential-difference equations of rational type via symbolic computation. Mathematical Methods in the Applied Sciences, 38(1), 27-36. doi:10.1002/mma.3047en_US
dc.identifier.issn0170-4214
dc.identifier.urihttp://doi.org/10.1002/mma.3047
dc.identifier.urihttp://hdl.handle.net/11147/5562
dc.description.abstractFractional derivatives are powerful tools in solving the problems of science and engineering. In this paper, an analytical algorithm for solving fractional differential-difference equations in the sense of Jumarie's modified Riemann-Liouville derivative has been described and demonstrated. The algorithm has been tested against time-fractional differentialdifference equations of rational type via symbolic computation. Three examples are given to elucidate the solution procedure. Our analyses lead to closed form exact solutions in terms of hyperbolic, trigonometric, and rational functions, which might be subject to some adequate physical interpretations in the future. Copyright © 2013 JohnWiley & Sons, Ltd.en_US
dc.language.isoengen_US
dc.publisherWileyen_US
dc.relation.isversionof10.1002/mma.3047en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectFractional derivativeen_US
dc.subjectDifferential equationsen_US
dc.subjectDifference equationsen_US
dc.subjectRational functionsen_US
dc.titleAn analytic approach to a class of fractional differential-difference equations of rational type via symbolic computationen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalMathematical Methods in the Applied Sciencesen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume38en_US
dc.identifier.issue1en_US
dc.identifier.startpage27en_US
dc.identifier.endpage36en_US
dc.identifier.wosWOS:000346076000003
dc.identifier.scopusSCOPUS:2-s2.0-84919399370
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record